Translator Disclaimer
June 2021 Carleson embeddings for Hardy-Orlicz and Bergman-Orlicz spaces of the upper-half plane
Jean Marcel Tanoh Dje, Benoît Florent Sehba
Funct. Approx. Comment. Math. 64(2): 163-201 (June 2021). DOI: 10.7169/facm/1877

Abstract

In this paper we characterize off-diagonal Carleson embeddings for both Hardy-Orlicz spaces and Bergman-Orlicz spaces of the upper-half plane. We use these results to obtain embedding relations and pointwise multipliers between these spaces.

Citation

Download Citation

Jean Marcel Tanoh Dje. Benoît Florent Sehba. "Carleson embeddings for Hardy-Orlicz and Bergman-Orlicz spaces of the upper-half plane." Funct. Approx. Comment. Math. 64 (2) 163 - 201, June 2021. https://doi.org/10.7169/facm/1877

Information

Published: June 2021
First available in Project Euclid: 22 January 2021

Digital Object Identifier: 10.7169/facm/1877

Subjects:
Primary: 32A25 , 42B25 , 46E30
Secondary: 42B35

Keywords: Bergman space , Carleson measure , dyadic interval , Hardy space , maximal function , upper-half plane

Rights: Copyright © 2021 Adam Mickiewicz University

JOURNAL ARTICLE
39 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.64 • No. 2 • June 2021
Back to Top